# SDR UIEA2019053004354

- Difficulty date: May 27, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,167 hours, 19,762 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 702175
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER OIL PRESSURE INDICATION (22 PSI) ZERO OIL QUANTITY ENG # 1.( LP 1024421 - M4: PERFORMED MAG CHIP INSPECTION PER AMM 79-35-00, CHIP DETECTORS CLEAN AND SCREEN CLEAN, NO FINDINGS.  LP 1024421 - M5: BOROSCOPE COMPLETED, FINDINGS AND PICTURES SENT TO MCC AND POWERPLANT ENGINEERING.   LP 1024420 - M2: REMOVED AND REPLACED ENG #1 IAW WC A-71999-04-02. ALL OPS CHK AND LEAK CHECKS NORMAL REF AMM 71-00-02-004-002-H03 REV 127-22-APR-19.  LP 1024423 - M11: VERIFICATION FLIGHT LEFT ENGINE OPS OK , MDDR 112412 CLOSED.  )
